# SDR SWIA200412990

- Difficulty date: March 4, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 11,861 hours, 16,138 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTED PLACARD RIGHT FORWARD DOOR IS BROKEN.  REMOVED AND REPLACED EXIT SIGN AT FORWARD DOOR.  OPS CHECK GOOD.
